# SDR VNAA2023120320005

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6905300533
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119077 DISCREPANCY: FLOOR SEAT TRACK CORRODED AND GOUGED AT RBL9 BETWEEN FS 477 AND FS 485. CORRECTIVE ACTION: LOCATED AND DRILLED UP NEW SERVICABLE SEAT TRACK AT RBL 9 BETWEEN F.S. 477 TO F.S. 485 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND MHIRJ REO 690-53-00-533 REV -- DATED 2023-10-31. INSTALLED NEW SERVICABLE SEAT TRACK P/N 690-53-00-533-1/-2/-3 &4 IAW CRJ 900 53-00-49-400-801 (CONFIG A12).
